# SDR SWAA2013051416002

- Difficulty date: April 24, 2013
- Submitted: May 15, 2013
- Operation: Air carrier
- Aircraft: N971AT
- Make and model: Boeing 717-200
- Aircraft serial: 55032
- Aircraft time: 34,429 hours, 22,794 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bracket
- Part number: P2070001214
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD F/A SEAT EMERGENCY FLASHLIGHT BRACKET BROKEN.  REMOVED AND REPLACED BRACKET IAW AMM.
